# SDR YENA20110113180

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 5,375 hours, 3,084 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1147 BTV-MCO, CREW DECLARED EMERGENCY AND DIVERTED TO JFK DUE TO EICAS DISPLAYED "LG WOW SYS FAIL" DURING JACKING PROCEDURE NLG STRUT DID NOT EXTEND.  SERVICED NLG SHOCK STRUT WITH A/C ON JACKS IAW 12-12-09-600-803A.  ACCOMPLISHED AC GEAR SWING PER AMM 32-62-01.  OPS CHECK NORMAL.
